# SDR IPXA2022031680168

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 90,134 hours, 16,733 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NALEVEL `1 ALERT 'AVIONICS FAN OVRD' ON WHEN POWER REDUCED FOR DESCENT @ FL 340 DIFF PRESS SHOWN 8.1 PSIFOUND APPROX 2 FEET OF MAIN CARGO DOOR SEAL OUT OF RETAINER. RESEATED SEAL. OPS CK GOOD. REF MD11 52-00-00-400--801. DISLOCATED SEAL IS AT FWD EDGE MID LEVEL.
